# SDR ASOA201001790

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 13,291 hours, 11,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP CRACKED AT LBL 9.0 FLOORBEAM OUTBD SIDE.  RESOLVED ON W/O: 181807 TASKCARD: N/R-00191.  REMOVED CLIP PER CRJ 200 SRM 51-42-21 HILITE, SRM 51-42-06 SOLID RIVETS JR161745 11/16/10 2.  NEW CLIP NEEDS TO BE INSTALLED JR161745.  INSTALLED NEW CLIP PER CRJ 200 SRM 51-42-21 HILITE, SRM 51-23-00 WET INSTALL, SRM 51-21-16 FINISH CODE A032 JR161745 11/17/10 (AJ 11/17/10).
